# SDR UIEA201000160

- Difficulty date: June 23, 2009
- Submitted: May 13, 2010
- Operation: Air carrier
- Aircraft: N412MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30559
- Aircraft time: 43,927 hours, 6,543 cycles
- Engine: Ge CF680
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Gouged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT T/E INBD MID FLAP - INBD L/E SKIN PANEL - WBL 137.55 WITH A GOUGE HOLE/DAMAGE. (ONE FACE SKIN AND HONEYCOMB DAMAGE WITHOUT INTERNAL SKIN DAMAGE). MEASURING 1.0 IN X 10.0 IN. "EA4457A195: DISPOSITION WAS MADE TO PERFORM A TIME LIMITED REPAIR AS DESCRIBED IN PART 1 WORK INSTRUCITONS. SCHEDULE REPEAT INSPECITONS AT EVERY A CHECK AND PERMANENT REPAIR AT THE NEXT C CHECK AFTER PART 1."
